# SDR C1HA200392004

- Difficulty date: August 4, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- Engine: Pwa JT8D17
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Part serial: 79205
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, NR 2 ENGINE EGT PEAKED AT 650 DEG, THEN HEATED TO 670 FOR 5 SECONDS.  ABORTED TAKEOFF, FULL POWER USED FOR T/O.  REMOVED AND REPLACED NR 2 ENGINE FUEL CONTROL IAW P&W MM 73-21-01.
